# SDR IPXA09M57781

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB FLAP UPPER SKIN CRACK 1.75 INCH. LONG AT STA XIFH 171.300     REPAIRED REF EO MD11-5750-35282-C
